MathSciNet Relay Station
MathSciNet bibliographic data
MR2173724 (2006d:39027) 39A11 (37E05)
Su, You-Hui; Li, Wan-Tong Global attractivity of a higher order nonlinear difference equation. J. Difference Equ. Appl. 11 (2005), no. 10, 947–958.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement